# SDR DALA2023071705768

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 67,968 hours, 8,967 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DURING CHECK OF APU FIRE EXTINGUISHING SYS. FOUND APU FIRE PB SW WOULD NOT LATCH. CORRECTIVE ACTION: R/R APU FIRE PB SW. (4971901)
